Gelfand-Kirillov dimension of algebras with locally nilpotent derivations

Piotr Grzeszczuk

Abstract

n/a
Author Piotr Grzeszczuk (FCS / DTCS)
Piotr Grzeszczuk,,
- Department of Theoretical Computer Science
Pages28-29
Book 6th Podlasie conference on mathematics : abstracts, 2014
Internal identifier000033477
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?